Browse "MA-Journal Papers(저널논문)" by Title 

Showing results 6 to 25 of 2103

6
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoon; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

7
A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

8
A BIJECTIVE PROOF OF KADELL CONJECTURE ON PLANE PARTITIONS

Kim, Dongsu, GRAPHS AND COMBINATORICS, v.6, no.2, pp.173 - 178, 1990

9
A Birational Contraction of Genus 2 Tails in the Moduli Space of Genus 4 Curves I

Hyeon, Donghoon; Lee, Yongnam, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.13, pp.3735 - 3757, 2014-07

10
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoon; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

11
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijong; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

12
A Castelnuovo-Mumford regularity bound for scrolls

Niu, Wenbo; Park, Jinhyung, JOURNAL OF ALGEBRA, v.488, pp.388 - 402, 2017-10

13
A Castelnuovo-Mumford regularity bound for threefolds with rational singularities

Niu, Wenbo; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.401, 2022-06

14
A certain semigourp associated with a topological space

김홍오, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

15
A certificate-based signature scheme

Kang, BG; Park, JH; Hahn, Sang-Geun, TOPICS IN CRYPTOLOGY - CT-RSA 2004, PROCEEDINGS Book Series: LECTURE NOTES IN COMPUTER SCIENCE, v.2964, pp.99 - 111, 2004

16
A chain theorem for sequentially 3-rank-connected graphs with respect to vertex-minors

Lee, Duksang; Oum, Sang-il, EUROPEAN JOURNAL OF COMBINATORICS, v.113, 2023-10

17
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영; 서동엽; 최영한, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

18
A CHARACTERIZATION OF GENERALIZED STAIRCASES

HAIMAN, MD; Kim, Dongsu, DISCRETE MATHEMATICS, v.99, no.1-3, pp.115 - 122, 1992-04

19
A characterization of Hermite polynomials

Kwon, Kil Hyun; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

20
A characterization of Inoue-Hirzebruch surfaces

Oeljeklaus, K; Toma, M; Zaffran, D, ANNALES DE L INSTITUT FOURIER, v.51, no.5, pp.1243 - 1257, 2001

21
A CLASS OF INTERACTING PARTICLE SYSTEMS ON THE INFINITE CYLINDER WITH FLOCKING PHENOMENA

Ha, Seung-Yeal; Kang, Moon-Jin; Lattanzio, Corrado; Rubino, Bruno, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.22, no.7, 2012-07

22
A classification of the automorphism groups of polarized abelian threefolds over finite fields

Hwang, WonTae; Im, Bo-Hae; Kim, Hansol, FINITE FIELDS AND THEIR APPLICATIONS, v.83, 2022-10

23
A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsu, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

24
A combinatorial approach to the power of 2 in the number of involutions

Kim, Dongsu; Kim, Jang Soo, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094, 2010-11

25
A COMBINATORIAL BIJECTION ON k-NONCROSSING PARTITIONS

Lin, Zhicong; Kim, Dongsu, COMBINATORICA, v.42, no.4, pp.559 - 586, 2022-08

rss_1.0 rss_2.0 atom_1.0